Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 9, NWS Wichita, KS

April 2, 2014Allen County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 2, 2014, 7:44 PM CDT for Allen County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2014, 7:44 PM CDT (00:44 UTC)
Expired
Apr 2, 2014, 8:30 PM CDT
In force
46 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
60.0 mph

County Allen County, KS

The radar

The Pleasant Hill radar (KEAX), 132 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 2:41 PM CDTTornado WatchSPC7 hr
Apr 2, 7:25 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 0.7 hours before the alert went out and 121 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 427 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
428 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
427 m²/s²
0-3 km storm-relative helicity
529 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

391 
WUUS53 KICT 030044
SVRICT
KSC001-030130-
/O.NEW.KICT.SV.W.0009.140403T0044Z-140403T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
744 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ALLEN COUNTY IN SOUTHEAST KANSAS...

* UNTIL 830 PM CDT

* AT 743 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA 
HARPE...  AND MOVING NORTHEAST AT 30 MPH. THIS STORM REPLACES THE 
PREVIOUS THUNDERSTORM WARNING FOR ALLEN COUNTY. 

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
           WIND DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  MORAN AND MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3781 9538 3794 9551 3804 9548 3805 9545
      3804 9508 3803 9507 3785 9508
TIME...MOT...LOC 0044Z 235DEG 25KT 3794 9531

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

BILLINGS WRIGHT
4 follow-up statements
971 
WWUS53 KICT 030056
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
756 PM CDT WED APR 2 2014

KSC001-030130-
/O.CON.KICT.SV.W.0009.000000T0000Z-140403T0130Z/
ALLEN KS-
756 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ALLEN
COUNTY UNTIL 830 PM CDT...

AT 754 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LA HARPE...AND
MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MORAN AND MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3784 9540 3794 9551 3804 9548 3805 9545
      3804 9508 3803 9507 3790 9508
TIME...MOT...LOC 0057Z 255DEG 14KT 3796 9526

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

BILLINGS
870 
WWUS53 KICT 030110
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
810 PM CDT WED APR 2 2014

KSC001-030130-
/O.CON.KICT.SV.W.0009.000000T0000Z-140403T0130Z/
ALLEN KS-
810 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ALLEN
COUNTY UNTIL 830 PM CDT...

AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF KINCAID...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3784 9540 3794 9551 3804 9548 3805 9545
      3804 9508 3803 9507 3790 9508
TIME...MOT...LOC 0110Z 245DEG 23KT 3802 9522

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH

$$

BILLINGS WRIGHT
577 
WWUS53 KICT 030120
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
820 PM CDT WED APR 2 2014

KSC001-030130-
/O.CON.KICT.SV.W.0009.000000T0000Z-140403T0130Z/
ALLEN KS-
820 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ALLEN COUNTY UNTIL 830 PM CDT...

AT 816 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF KINCAID...AND MOVING NORTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
MILDRED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3796 9508 3793 9529 3798 9543 3805 9545
      3804 9508 3803 9507
TIME...MOT...LOC 0120Z 243DEG 17KT 3803 9520

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...60MPH

$$

BILLINGS WRIGHT
201 
WWUS53 KICT 030128
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
828 PM CDT WED APR 2 2014

KSC001-030138-
/O.EXP.KICT.SV.W.0009.000000T0000Z-140403T0130Z/
ALLEN KS-
828 PM CDT WED APR 2 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ALLEN COUNTY WILL
EXPIRE AT 830 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.

LAT...LON 3796 9508 3793 9529 3798 9543 3805 9545
      3804 9508 3803 9507
TIME...MOT...LOC 0128Z 243DEG 17KT 3805 9516

$$

BILLINGS WRIGHT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 6:19 PM CDT, 1 hour 25 minutes earlier.

Area forecast discussion, Apr 2, 6:19 PM CDT, 1 hour 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
619 PM CDT WED APR 2 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SYNOPSIS...
ISSUED AT 303 PM CDT WED APR 2 2014

SHORTWAVE TROUGH IS CURRENTLY TRACKING ACROSS SOUTHERN CA AND WILL
BE TRACKING OVER THE DESERT SW AND THE SOUTHERN ROCKIES TONIGHT.
AT THE SURFACE...RICH GULF MOISTURE CONTINUES TO STREAM INTO THE
SOUTHERN PLAINS. THE WARM FRONT NOW STRETCHES FROM FAR SE KS TO
JUST NORTH OF ENID WITH A DRY LINE EXTENDING TO THE SOUTH. SOME CU
HAS STARTED TO BUBBLE JUST NORTH OF ENID NEAR OR JUST EAST OF WHAT
APPEARS TO BE THE TRIPLE POINT.

&&

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THE MAIN QUESTION IS IF AND HOW MUCH CONVECTION WE GET GOING BEFORE
SUNSET. THERE SEEMS TO BE DECENT MODEL CONSENSUS THAT NORTHERN OK
INTO FAR SOUTHERN KS WOULD BE THE MOSTLY LIKELY AREA FOR DAYTIME
INITIATION...BASICALLY NEAR THE TRIPLE POINT. ANY STORM THAT
DEVELOPS IN THIS AREA BEFORE 10 PM WILL HAVE THE "BEST" CHANCE AT
PRODUCING A COUPLE TORNADOES.

CONFIDENCE IS HIGH THAT STORMS WILL INCREASE IN COVERAGE AFTER
SUNSET AS MOISTURE TRANSPORT INCREASES IN THE 850-700MB RANGE. WITH
GREATER THAN 2000J/KG OF ELEVATED CAPE AND PLENTY OF SHEAR ABOVE
THE BOUNDARY LAYER...VERY LARGE HAIL WILL BE THE MAIN THREAT WITH
OVERNIGHT STORMS. AS SUNRISE APPROACHES THE BULK OF THE CONVECTION
WILL BE PUSHING INTO NORTHEAST KS.

AS THE SHORTWAVE TRACKS ACROSS THE CENTRAL/SOUTHERN PLAINS A BAND
OF WARP AROUND PRECIP WILL SLIDE ACROSS WEST-CENTRAL KS ON THU
WITH THE MAIN PRECIP TYPE RAIN WITH THE BETTER SNOW CHANCES
STAYING NORTH OF THE FORECAST AREA. AT THE SAME TIME...ADDITIONAL
CONVECTION WILL BE LIKELY OVER SE KS PRIOR TO 21Z THU WITH SEVERE
WEATHER A GOOD BET WITH ANY OF THESE STORMS. UNLIKE TODAY...STORMS
ON THU WILL BE OUT OF THE FORECAST AREA AFTER 00Z.

BELOW NORMAL TEMPS ARE EXPECTED ON THE BACKSIDE OF THE LOW ON FRI AS
IT LIFTS OVER THE GREAT LAKES REGION. HOWEVER...THE SURFACE HIGH
WILL QUICKLY SHIFT EAST ON SAT ALLOWING US TO GET BACK INTO SOME
MORE SEASONAL TEMPS

.LONG TERM...(SUNDAY THROUGH WEDNESDAY)
ISSUED AT 303 PM CDT WED APR 2 2014

THERE IS DECENT AGREEMENT BETWEEN THE GFS AND ECMWF OF A TROUGH
SWINGING ACROSS THE SOUTHERN PLAINS ON SAT NIGHT THROUGH SUN NIGHT
AND WILL THUS KEEP MODEST PRECIP CHANCES THROUGH THIS PERIOD.
CONFIDENCE IS HIGH THAT BELOW NORMAL TEMPS WILL BE IN PLACE FOR
THE SUN-MON TIME FRAME.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 619 PM CDT WED APR 2 2014

SCATTERED TO NUMEROUS STRONG CONVECTION IS EXPECTED EARLY TONIGHT
ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS WITH ISOLATED SEVERE
STORMS WITH STRONG WIND GUSTS AND HAIL. A NORTHWARD MIGRATING
WARM FRONT WILL REMAIN THE FOCUS FOR CONVECTION TONIGHT WITH LOW
PRESSURE MOVING INTO SOUTH CENTRAL KANSAS TOWARD DAWN. A COLD FRONT
WILL THEN MOVE EAST ACROSS SOUTH CENTRAL KANSAS EARLY ON THURSDAY.
LOW CIGS AND VSBYS IN THE IFR AND LIFR CATEGORY ARE EXPECTED
OVERNIGHT NORTH OF THE WARM FRONT AND APPROACHING LOW PRESSURE
ACROSS CENTRAL KANSAS.

KED

&&

.FIRE WEATHER...
ISSUED AT 303 PM CDT WED APR 2 2014

FIRE WEATHER CONCERNS ARE EXPECTED TO REMAIN ON THE LOW SIDE FOR
THE NEXT FEW DAYS.

INCREASING RAIN CHANCES TONIGHT THROUGH THU WILL KEEP THE FIRE
DANGER IN CHECK ALONG WITH COOLER TEMPS AND INCREASING RH'S. WELL
BELOW NORMAL TEMPS ON FRI AND LIGHT WINDS WILL CONTINUE TO HOLD
THE FIRE DANGER THREAT DOWN FOR. AT THIS POINT...FRI LOOKS TO BE
A GOOD DAY TO BURN ACROSS THE AREA.

LAWSON

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    51  64  33  58 /  50  20  10   0
HUTCHINSON      45  56  33  57 /  40  30  20   0
NEWTON          49  61  34  56 /  50  20  20   0
ELDORADO        54  67  34  57 /  50  30  10   0
WINFIELD-KWLD   56  70  35  60 /  50  20  10   0
RUSSELL         39  41  29  54 /  40  60  30   0
GREAT BEND      39  42  30  55 /  40  50  20   0
SALINA          43  51  32  55 /  50  30  30   0
MCPHERSON       44  55  33  55 /  50  30  20   0
COFFEYVILLE     61  74  38  60 /  60  50  20   0
CHANUTE         61  73  35  58 /  60  50  20   0
IOLA            61  73  35  58 /  60  50  20   0
PARSONS-KPPF    61  73  37  59 /  60  50  20   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Apr 2, 3:48 PM CDT, 3 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
348 PM CDT WED APR 2 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-030945-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
348 PM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL AND SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL INCREASE IN COVERAGE THIS EVENING AND THROUGH THE
NIGHT WITH THE GREATEST POTENTIAL OVER SOUTH CENTRAL AND SOUTHEAST
KANSAS. SEVERE THUNDERSTORMS ARE LIKELY...WITH HAIL AS LARGE AS
TENNIS BALLS GENERALLY ALONG AND SOUTH OF HIGHWAY 400. A TORNADO OR
TWO WILL ALSO BE POSSIBLE BETWEEN 6 AND 10 PM GENERALLY SOUTH OF
HIGHWAY 400.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A FEW SEVERE THUNDERSTORMS ARE AGAIN POSSIBLE OVER SOUTHEAST KANSAS
THURSDAY AFTERNOON WHERE GOLFBALL SIZED HAIL WOULD BE THE PRIMARY
THREAT.

VERY HIGH GRASSLAND FIRE DANGER WILL OVERSPREAD MOST OF CENTRAL
KANSAS ON SATURDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION IS LIKELY TONIGHT...ESPECIALLY ALONG AND
SOUTH OF HIGHWAY 400.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT
(LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

LAWSON

In the hours before

Local storm report, Apr 2, 7:28 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0728 PM     HAIL             IOLA                    37.93N 95.40W
04/02/2014  E1.25 INCH       ALLEN              KS   TRAINED SPOTTER

&&

SGS
Special weather statement, Apr 2, 7:28 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
728 PM CDT WED APR 2 2014

KSZ091-030100-
HARPER-
728 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 724 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE
  DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING
  6 MILES NORTHEAST OF ATTICA...OR 13 MILES NORTHWEST OF ANTHONY...
  MOVING NORTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  HARPER...DANVILLE AND RUNNYMEDE.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3721 9832 3738 9833 3738 9786 3726 9781
TIME...MOT...LOC 0027Z 238DEG 29KT 3732 9812

LAWSON
Local storm report, Apr 2, 7:29 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
729 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     HAIL             KINGMAN                 37.65N 98.11W
04/02/2014  E0.88 INCH       KINGMAN            KS   TRAINED SPOTTER

&&

SGS
Local storm report, Apr 2, 7:33 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
733 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             IOLA                    37.93N 95.40W
04/02/2014  E2.50 INCH       ALLEN              KS   TRAINED SPOTTER

&&

SGS
Local storm report, Apr 2, 7:42 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
742 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0731 PM     HAIL             ELGIN                   37.00N 96.28W
04/02/2014  E1.75 INCH       CHAUTAUQUA         KS   TRAINED SPOTTER

&&

CDJ
Local storm report, Apr 2, 7:43 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT WED APR 02 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0742 PM     HAIL             SEDAN                   37.13N 96.18W
04/02/2014  E1.50 INCH       CHAUTAUQUA         KS   LAW ENFORCEMENT

&&

CDJ

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:08 PM CDTSpecial Weather StatementICTChautauqua37 min
Apr 2, 7:09 PM CDTSpecial Weather StatementICTChautauqua36 min
Apr 2, 7:10 PM CDTSevere Thunderstorm WarningICTKingman35 min
Apr 2, 7:12 PM CDTSevere Thunderstorm WarningICTAllen33 min
Apr 2, 7:14 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley46 min
Apr 2, 7:15 PM CDTSpecial Weather StatementICTMcPherson, Rice30 min
Apr 2, 7:16 PM CDTSevere Thunderstorm WarningICTChautauqua44 min
Apr 2, 7:28 PM CDTSpecial Weather StatementICTHarper32 min
Apr 2, 7:33 PM CDTSevere Thunderstorm WarningICTReno27 min
Apr 2, 7:54 PM CDTSevere Thunderstorm WarningICTChautauqua, Elk36 min
Apr 2, 7:56 PM CDTSpecial Weather StatementICTRice34 min
Apr 2, 8:09 PM CDTAreal Flood WarningICTAllen5 hr
Apr 2, 8:15 PM CDTSpecial Weather StatementICTWilson30 min
Apr 2, 8:29 PM CDTSevere Thunderstorm WarningICTSumner46 min
Apr 2, 8:31 PM CDTSpecial Weather StatementICTKingman29 min
Apr 2, 8:31 PM CDTSevere Thunderstorm WarningICTSaline29 min
Apr 2, 8:52 PM CDTSevere Thunderstorm WarningICTSedgwick23 min
Apr 2, 8:59 PM CDTSpecial Weather StatementICTGreenwood31 min
Apr 2, 9:00 PM CDTSpecial Weather StatementICTSaline30 min
Apr 2, 9:06 PM CDTSpecial Weather StatementICTReno24 min
Apr 2, 9:13 PM CDTSevere Thunderstorm WarningICTButler, Cowley, Sedgwick, Sumner47 min
Apr 2, 9:15 PM CDTSevere Thunderstorm WarningICTReno30 min
Apr 2, 9:17 PM CDTSevere Thunderstorm WarningICTGreenwood, Wilson, Woodson43 min
Apr 2, 9:56 PM CDTSevere Thunderstorm WarningICTButler34 min
Apr 2, 9:58 PM CDTSevere Thunderstorm WarningICTGreenwood, Woodson47 min
Apr 2, 10:01 PM CDTSpecial Weather StatementICTReno29 min
Apr 2, 10:22 PM CDTSevere Thunderstorm WarningICTHarvey, McPherson, Reno38 min
Apr 2, 10:25 PM CDTSevere Thunderstorm WarningICTButler, Greenwood35 min
Apr 2, 10:29 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 10:53 PM CDTSpecial Weather StatementICTMcPherson37 min
Apr 2, 10:57 PM CDTSevere Thunderstorm WarningICTGreenwood33 min
Apr 2, 10:59 PM CDTSevere Thunderstorm WarningICTAllen, Woodson31 min
Apr 2, 11:17 PM CDTSevere Thunderstorm WarningICTMcPherson, Marion43 min
Apr 2, 11:18 PM CDTAreal Flood WarningICTWoodson30 hr
Apr 2, 11:30 PM CDTSevere Thunderstorm WarningICTAllen, Greenwood, Woodson60 min
Apr 3, 12:04 AM CDTSpecial Weather StatementICTGreenwood26 min
Apr 3, 12:21 AM CDTAreal Flood WarningICTGreenwood8 hr
Apr 3, 12:29 AM CDTSevere Thunderstorm WarningICTAllen, Woodson46 min
Apr 3, 12:52 AM CDTAreal Flood WarningICTAllen29 hr
Apr 3, 1:26 AM CDTSpecial Weather StatementICTAllen34 min
Apr 3, 1:39 AM CDTSevere Thunderstorm WarningICTAllen66 min
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen24 hr
Apr 3, 8:37 AM CDTRiver Flood WarningICTAllen, Neosho24 hr
Apr 3, 2:15 PM CDTSpecial Weather StatementICTLabette30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.